# SDR AALA202202083340

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A300*
- Aircraft serial: 7157
- Aircraft time: 15,793 hours, 6,033 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M10883
- Condition: Misaligned
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MISALIGNED SAFETY PIN HOLE AT RESERVOIR OF SLIDE ON PASSENGER CREW DOOR 831. REPLACED SLIDE RAFT ON PASSENGER CREW DOOR 831 PER JOB CARD 26L00025011.
